# SDR LR7A05047

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC5313 RIGHT CHINE CAP FS 517-597 REMOVAL FOUND WITH EXCESS HOLES QTY 4 EA UPON REMOVAL AT WL 146, RBL 58.  RIVETS INSTALLED IAW LAC MEA 382-53-05-040  ED 05-009-5, FS 517-597.
